Skip to main content

Publications

Journal articles

Gopalsamy, K, He, X & Wen, L 1991, 'Global Attractivity And Oscillations In A Periodic Logistic Integrodifferential Equation', Houston Journal Of Mathematics, vol. 17, no. 2, pp. 157-177.
View description>>

Gopalsamy, K, He, X & Wen, L 1991, 'On A Periodic Neutral Logistic Equation', Glasgow Mathematical Journal, vol. 33, pp. 281-286.
View/Download from: Publisher's site
View description>>

Jay, CB 1991, 'Fixpoint and loop constructions as colimits', Proceedings Summer Conference on Category Theory, Como 1990, vol. 1488, pp. 187-192.

Jay, CB 1991, 'Tail recursion from universal invariants', Category Theory and Computer Science Paris, France, September 1991 Proceedings, vol. 530, pp. 151-163.

Jay, CB 1991, 'Tail recursion via universal invariants'.

LIN, CT & LEE, CSG 1991, 'FAULT-TOLERANT RECONFIGURABLE ARCHITECTURE FOR ROBOT KINEMATICS AND DYNAMICS COMPUTATIONS', IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS, vol. 21, no. 5, pp. 983-999.
View/Download from: Publisher's site

LIN, CT & LEE, CSG 1991, 'NEURAL-NETWORK-BASED FUZZY-LOGIC CONTROL AND DECISION SYSTEM', IEEE TRANSACTIONS ON COMPUTERS, vol. 40, no. 12, pp. 1320-1336.
View/Download from: Publisher's site

Stewart, BW, Kavallaris, M, Catchpoole, D & Norris, MD 1991, 'Two classes of single-stranded regions evident in deproteinized preparations of replicating DNA isolated from mammalian cells', Experimental Cell Research, vol. 192, no. 2, pp. 639-642.
View/Download from: Publisher's site
View description>>

Zhang, C & Bell, DA 1991, 'HECODES: a framework for HEterogeneous COoperative distributed expert systems', Data and Knowledge Engineering, vol. 6, no. 3, pp. 251-273.
View/Download from: Publisher's site
View description>>

ZHANG, GQ 1991, 'FUZZY CONTINUOUS FUNCTION AND ITS PROPERTIES', FUZZY SETS AND SYSTEMS, vol. 43, no. 2, pp. 159-171.

ZHANG, GQ 1991, 'SEMI-LATTICE STRUCTURE OF ALL EXTENSIONS OF THE POSSIBILITY MEASURE AND THE CONSONANT BELIEF FUNCTION ON THE FUZZY SET', FUZZY SETS AND SYSTEMS, vol. 43, no. 2, pp. 183-188.

Conferences

Jay, CB 1991, 'Partial functions, ordered categories, limits and cartesian closure', IV Higher Order Workshop, Banff, 1990, Springer Verlag, pp. 151-161.

Reports

Jay, CB 1991, Long $βη$ normal forms and confluence, no. ECS-LFCS-91-183, Edinburgh Univ., Dept. of Comp. Sci..

Jay, CB 1991, Modelling reduction in confluent categories, no. ECS-LFCS-91-187, Edinburgh Univ., Dept. of Comp. Sci..